Doctor insights on:
Does allegra have withdrawals? Been taking it for 5months stop 2days ago i feel weird syptoms on top of my new med. Cymbalta (duloxetine) been using it under 1mnth
Allergra rebound: In certain individuals, they can experience rebound or withdrawal like after stopping antihistamine making them feel vague generalized itchy. It is not withdrawal and does not cause significant problems. Depending on what symptoms you use allergra to treat for, you might reexperience a flare up of that symptoms when you stop it. ...Read more
I've been taking allegra (fexofenadine) for a few years. Now, anytime I miss a day or two, I get extremely itchy in my hands and feet. How can I prevent this withdrawal?
MD: Hello: you need to address this complication with your doctor to have the doctor switch you to a different class of medicine. Allegra (fexofenadine) like all medicines have complications and require careful management to insure a severe reaction does not result. Best regards: mark reed, dpm www.Footpain.Org. ...Read moreSee 1 more doctor answer
I've been taking antihistamines for 4 years and I'm off them now for 48 hours for an appointment. What are the withdrawals for fexofenadine and cetriz?
Not much: Female on antihistamines for 4 years, now suddenly off and wants to know withdrawal symptoms. There should not be any withdrawal symptoms from stopping antihistamines. If you were taking antihistamines for allergy symptoms, your allergy symptoms will probably return. ...Read moreSee 1 more doctor answer
Many reasons.: Allegra is an antihistamine which can be used for itching of the skin, nose, eyes. It is mainly used to treat allergic reactions and to relieve seasonal allergic eye and nose symptoms. It is not very effective for nasal congestion unless used with another medication such as a nasal steroid or oral decongestant. ...Read moreSee 2 more doctor answers